# SDR JJBA2018081401012

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 32,926 hours, 20,686 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Part number: 3622001015
- Part serial: 0772
- Condition: Malfunctioned
- Part time: 25,847 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERATIVE ON EICAS DURING FLIGHT.  MAIN PITCH TRIM FAILED JUST AFTER T/O. BACKUP CHANNEL WAS INTERMITTENT AND THEN FAILED COMPLETELY WITH NO EICAS FAILURE MESSAGE. STAB TRIM SYSTEM TESTS FINE ON THE GROUND.
